Hello, I was on Lorazepam, 1mg, for anxiety and insomnia for almost 2 years now. I recently find out it is not good for the body. So I have decided to come out of it. From 1mg, I reduced to .75mg for 12 days and then .5mg for the last seven days, till I could no longer handle the withdrawal symptoms. I can not sleep, feeling anxious, useless and lonely ) . I have been only sleeping for 2 hrs and waking up and cant seem to go back to sleep. I saw a naturopath four days ago, they Gave me L-Theanine/suntheanine and told me take 200mg before I sleep along with .75mg Lorazepam. They suggested me to go to .75mg for 30 days and then gradual go to .5mg. I have tried this, I am still not sleeping. Few days ago I was feeling very anxious and depressed, so I took 1.5mg Lorazapam with L-thenaine 200mg. It still didn’t work. I am sad and disappointed that I had to take more of lorazepam than I usually do and still could not sleep. Do you think I should stay with my old dosage for now ? and why was I not able to go to sleep even when I took 1.5mg ( more than what I usually take) ? and can I take L-thenaine along with lorazepam? Any advice would greatly appreciated. Thank you .
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 1 answer
Posted 6 Aug 2015 • 0 answers
Posted 31 Dec 2016 • 0 answers
Posted 20 Aug 2017 • 4 answers
Lorazepam - Will take good Ativan 3mg before bed leave me groggy in the morning? I usually take 1...
Posted 6 Mar 2018 • 0 answers